| Model Number |
10231040 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/26/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Pain and mobility was reported.Primary stability was achieved but osseointegration was not.Augmentation procedure was not performed at the time of surgery.Patient is a smoker.